# SDR ASAA2016013015187

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 983 hours, 306 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IS INOPERATIVE.  ACFT GROUNDED. FOUND WEATHER RADAR RT C/B ON P6-1 OPEN.  ACCOMPLISHED C/B RESET PROCEDURE REF AMM 20-60-01. NO DEFECTS NOTED. RESET C/B AND GROUND VERIFICATION TEST NORMAL REF AMM TASK 34-43-00-710-802-001.
